MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.D10 concomitant products: ils-0900-kt, ils-0900-kt procedure kit illumisite 90 (lot#dmm03114); ils-1000-cs, ils-1000-cs illumisite console (sn:unknown); cagen1, cagen1 ablation generator x1 (lot#eg20481429); unk emprint ant, unknown emprint antenna (lot#dmm003422).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the thermoablation procedure, the patient had pneumothorax on the left side.Chest drainage was then performed.Nine days after the procedure, the patient had compressive right pneumothorax post endoscopic thermoablation of bilateral pulmonary metastases from an adenocarcinoma of the upper rectum.Chest tube was used under local anesthesia with immediate bubbling.The patient hospitalization was prolonged as a result.The patient site related assessment indicates that the adverse event was not device related but has probable relation to the study procedure.

Brand Name
CROSSCOUNTRY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19537398
Report Number3004962788-2024-00058
Device Sequence Number12368518
Product Code EOQ
UDI-Device Identifier10884521809536
UDI-Public10884521809536
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Device Lot NumberDMM03253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight85 KG